# SDR U0GA123828

- Difficulty date: March 13, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N577EH
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE DESCENT, NR 1 ENGINE FIRE LIGHTS, FIRE WARNING AUDIO AND FIRE T-HANDLE LIGHT CAME ON.  CHECKED FOR SECONDARY INDICATIONS ON THE INSTRUMENTS, AND THERE WERE NONE.  HAD NO INDICATIONS OF SMOKE OR FLAMES.  STARTED A DESCENT TO A LOWER ALTITUDE, AND AS A PRECAUTION STARTED TO RETARD NR 1 THROTTLE TO IDLE.  AT THAT TIME THE FIRE LIGHTS ALL WENT OUT, AND STAYED OUT.  PROCEEDED TO DESTINATION, LANDED WITHOUT FURTHER OCCURRENCE.  MADE LOG BOOK ENTRY, INFORMED MX AND LCH OPERATIONS.  (K)
